# SDR SWAA2022061608002

- Difficulty date: May 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ABOVE FWD ENTRY DOOR BS312 S-5L WL282. / [01] TRIMED OUT DAMAGED AREA L=.50; W=.50 AT FRAME ABOVE FWD ENTRY DOOR BS 312 STR 5L WL 282 PER SRM 51-10-02;[02] VERIFIED TRIM-OUT OF DAMAGE PER SRM 51-10-02. MEASUREMENT TABLE IS UPDATED.;[03] REQUEST NDI CRACK FREE CONDITION AROUND CUT OUT AREA;[04] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.  NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 08/22;[05] ACCOMPLESHED ALL REPAIR STEPS FOR THIS AREA ON EA M-22-153-01244 COSTUM SISTEM ID: TTG8Q00CJ6YC ; CUSTOMER CARD NBR: M-22-153-01244 (1821);[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
